Liu, W. and Dai, G. (2020) Multiplicity Results for Double Phase Problems in . Journal of Mathematical Physics, 61, Article 091508. https://doi.org/10.1063/5.0020702
has been cited by the following article:
TITLE: Existence and Multiplicity of Solutions for Double Phase Problems with Indefinite Weight in ℝ N
AUTHORS: Hailan Li
KEYWORDS: Double Phase Problem, Indefinite Weight, Variational Methods, Critical Point Theory
JOURNAL NAME: Journal of Applied Mathematics and Physics, Vol.14 No.10, October 28, 2026
ABSTRACT: In this paper, we study a class of double phase problems with indefinite weight: −div( a( x ) | ∇u | p−2 ∇u+ | ∇u | q−2 ∇u )+V( x ) | u | q−2 u=K( x )f( u ) in ℝ N , where N≥3 , 1